# SDR ASOA201708141836

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS INTERNAL SKIN CORRODED,  STRINGER 27 BETWEEN BS 295 - 310.  REMOVED AND REPLACED TCAS DOUBLERS I/A/W CRJ 700 SRM 51-42-06-001-001-A01. P/N SH670-32364-7 DRAWING # SH670-32364..
